# SDR 3PQB2014073110672

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 19,833 hours, 12,974 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 90011909
- Condition: Inoperative
- Location: Cockpit
- Part time: 1 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION F/O ALTIMETER "OFF" FLAG IN VIEW.
